International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016

Generalized Study of Commuting Self-Maps and Fixed Points

Dolhare U.P., Khanpate V.B.

In this paper, some common fixed point theorems are proved related to complete & compact metric space, in which the fixed point theorems in G.Jungck[17 ], B.E.Rhoades [5], G.Das & J.P. Dabata [16] and U.P.Dolhare.[ 9, 10, 11, 34 ] as a special case. By using weakly commuting pairs, commuting maps & find out fixed point for self-maps in complete metric space. We proved some fixed point results for self-mappings satisfying weakly contractive conditions with fixed point results involving altering distance in complete metric space.. In this paper we extend and generalize the results obtained by K. Goebel and W.A. Kirk and prove fixed point theorem for self maps.

Keywords: Fixed points, self Maps

Edition: Volume 5 Issue 12, December 2016

Pages: 648 - 651


How to Cite this Article?

Dolhare U.P., Khanpate V.B., "Generalized Study of Commuting Self-Maps and Fixed Points", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20163397, Volume 5 Issue 12, December 2016, 648 - 651

34 PDF Views | 35 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Fixed points'

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 777 - 787

Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry, K. K. M. Sarma, Ch. Srinivasa Rao, Vedula Perraju

Share this article

Research Paper, Mathematics, Korea, North, Volume 4 Issue 4, April 2015

Pages: 2485 - 2488

Fixed Point Theorem of the Iterated Function Systems Consisting of - Contraction Type Mappings

Yong Sop U, Dong HAN, Ji Zhou SUN, Song-Il Ri, Myong Hyok Jang, Yong Sim U

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 2089 - 2092

Common Fixed Points of Four Mapping in Metric Spaces

S. D. Diwan, A. K. Thakur, Hiral Raja

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 648 - 651

Generalized Study of Commuting Self-Maps and Fixed Points

Dolhare U.P., Khanpate V.B.

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 3, March 2017

Pages: 607 - 610

Results on Quasi Contraction Random Operators

Salwa Salman Abed, Yusra Jarallah Ajeel, Saheb K. Alsaidy

Share this article



Similar Articles with Keyword 'self Maps'

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 648 - 651

Generalized Study of Commuting Self-Maps and Fixed Points

Dolhare U.P., Khanpate V.B.

Share this article
Top